# SDR 03FDEA02259

- Difficulty date: December 26, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, O/B FLAP I/B FWD HINGE AFT MOUNT LOWER MATING SURFACE CORRODED.  O/B FLAP I/B FWD HINGE AFT MOUNT LOWER MATING SURFACE CORROSION REMOVED AND REPAIRED AS PER CMM 57-44-08 AND DRAWING ARC0502 IN ACCORDANCE WITH FEDEX EA 1-5750-75209, TITLE: WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - RT O/B FLAP I/B HINGE BRACKET REPAIR
